MAUDE Adverse Event Report: FX Shoulder Solutions Dallas FX V135; shoulder prosthesis

FX Shoulder Solutions Dallas FX V135; shoulder prosthesis
Catalog Number 103-1003
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 08/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision occurred on (b)(6) 2026 approximately after 14 days after the primary surgery which happened on (b)(6) 2026.No fall or trauma was reported.Based on comparing usage forms humeral cup stability pe/ta6v ø36/+3 and fx v135 humeral spacer ta6v +9mm was explanted due to cup and spacer disassociated from stem.This part was replaced with humeral cup standard pe/ta6v ø36/+3 and humeral spacer ta6v +9mm.Fx v135® humelock stem ta6v ø36/10 l.120mm cementless ti/hawas not replaced.
 
Additional Manufacturer Narrative
Revision occurred approximately 14 days after the primary surgery due to disassembly.No actual, implied, or suspect link to fx product.

Brand Name
FX V135
Common Device Name
shoulder prosthesis
Manufacturer (Section D)
FX Shoulder Solutions Dallas
15920 addison road
suite 200
addison TX 75001
Manufacturer (Section G)
FX Shoulder Solutions Dallas
15920 addison road
suite 200
addison TX 75001
Manufacturer Contact
seenath kabeer
15920 addison road
suite 200
addison, TX 75001
+1(800)280-0775
MDR Report Key50756685
Report Number3014128390-2026-00046
Device Sequence Number9668616
Product Code HSD
UDI-Device Identifier03701037309414
UDI-Public03701037309414
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K193394
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number103-1003
Device Lot NumberW1039
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Part No: 203-0007, Lot No: W2891.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown